MAUDE Adverse Event Report: MICROVENTION, INC. AZUR-35 DETACHABLE HYDRO; VASCULAR EMBOLIZATION DEVICE

MICROVENTION, INC. AZUR-35 DETACHABLE HYDRO; VASCULAR EMBOLIZATION DEVICE
Model Number 45-450620
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was returned to the manufacturer for evaluation.The investigation is underway.The instructions for use (ifu) identifies premature coil detachment as a potential complication associated with use of the device.
 
Event or Problem Description
It was reported that during a peripheral coil embolization procedure, the embolization coil detached during retraction.The coil was successfully retrieved with a snare from the patient without incident.There was no patient injury.
 
Additional Manufacturer Narrative
The investigation of the returned coil system confirmed the implant was detached from the pusher.There was no evidence of thermal detachment with the controller on the pusher's heater coil.The pusher's monofilament exhibited a tensile break shape at the tip, indicating the device was subjected to excessive force that exceeded the strength of the monofilament.

Brand Name
AZUR-35 DETACHABLE HYDRO
Common Device Name
VASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
MDR Report Key11143978
Report Number2032493-2021-00010
Device Sequence Number3950221
Product Code KRD
UDI-Device Identifier00810170014932
UDI-Public(01)00810170014932(11)200114(17)241231(10)2001145KG
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K093002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/31/2024
Device Model Number45-450620
Device Catalogue Number45-450620
Device Lot Number2001145KG
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/06/2020
Initial Date Received by Manufacturer 12/11/2020
Supplement Date Received by Manufacturer01/06/2021
Initial Report FDA Received Date01/09/2021
Supplement Report FDA Received Date02/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;